# SDR 041508N521CS1

- Difficulty date: April 15, 2008
- Submitted: April 19, 2008
- Operation: Air carrier
- Aircraft: N521CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605362
- Aircraft time: 3,903 hours, 2,735 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH, WHEN GEAR WAS EXTENDED, NOSE GEAR DOWN INDICATION FAILED TO ILLUMINATE.  CREW CONTACTED ATC AND ABORTED APPROACH TO WORK AFM CHECK LIST FOR GEAR PROBLEM.  STILL UNABLE TO GET GEAR DOWN INDICATION, CREW DECLARED EMERGENCY, BLEW GEAR DOWN AND LANDED WITHOUT INCIDENT.   MAINTENANCE FOUND BOTH NOSE GEAR ANNUNCIATOR BULBS INOPERATIVE.  BULBS WERE REPLACED, EMERGENCY GEAR BOTTLE WAS RESET AND SERVICED, GEAR RETRACTION SYS FUNCTIONALLY CHECKED SATISFACTORY AND AC RETURNED TO SERVICE.
